# SDR SIMA20160112010

- Difficulty date: January 12, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 27,880 hours, 23,628 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 14572167004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE FAIRING, UPPER SUPPORT CRACKED.  REPAIRED IAW SRM 53-23-12.
